MathSciNet Relay Station
MathSciNet bibliographic data
MR1799533 (2001k:16044) 16R10
Shchigolev, V. V. Examples of infinitely based $T$-ideals. (Russian) Fundam. Prikl. Mat. 5 (1999), no. 1, 307–312.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement